# SDR YENA2024031200386

- Difficulty date: March 9, 2024
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N323JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 384
- Aircraft time: 34,128 hours, 22,819 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frm 80 S27-28r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: INITIAL INSPECTION [CPCP FINDING]: CORROSION ON FRAME 80 BTW STRG28/27 RH ON AFT CARGO COMPARTMENT STRUCTURE; CMOR:REMOVE CORROSION, EVALUATE AND IF IT IS NECESSARY REPAIR PER EMB-190 SRM 51-12-01, SRM 51-10-03, ETI-190-24-036. REV. 2 AND ETD-2024-190-004116 REV.:B ALL WORK ACCOMPLISHED ON TOMX WO 1288392 NR00240 CMOR:REMOVE CORROSION, EVALUATE AND IF IT I". (CONSIDERED A MAJOR REPAIR)
